# SDR ASMF200601010

- Difficulty date: January 15, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- Aircraft time: 42,011 hours, 23,546 cycles
- Engine: Pwa JT8D219
- Engine time: 52,292 hours, 37,714 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 38334211
- Part serial: 21613
- Condition: Failed
- Location: Lt Engine
- Part time: 19,986 hours, 11,923 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXING CAPTAIN INFORMED THAT THERE WAS NOT INDICATION OF THE LEFT ENGINE, RETURNING TO PLATFORM.  DURING MAINTENANCE REVIEW, THE ENGINE STARTER AND ITS COUPLE WERE FOUND DAMAGED.  BOTH ITEMS WERE REPLACED AND SYSTEM TESTED IAW M/M 80-10-01.  DURING OVERNIGHT THE ENGINE STARTER AND THEIR OIL LEVEL WERE CHECKED IAW M/M 80-10-1, ALL CORRECT.
